# SDR QXEA2010033000203

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STRIKER SEAL HAS CORROSION.  STARTED TO REMOVE CORROSION, BUT FOUND TO BE OUTSIDE LIMITS.  SUBMITTED TO MFG AND CONTINUED BLEND. SUBMITTED DAMAGE REPORT WITH 7 BLENDS DEEPEST BEING .030".  NO CRACKS OR FURTHER CORROSION FOUND,TREATED, PRIMED AND PAINTED.
